Semi Strongly E-Convex Functions
E. A. Youness & T. Emam
Journal of Mathematics and Statistics, Volume 1, Issue 1, pp. 51–57 · doi.org/10.3844/jmssp.2005.51.57
Abstract
In this study a new class of functions, called semi strongly E-convex functions, and generalized semi strongly E-convex functions are defined .We discuss some their basic properties and obtain sufficient optimality criteria for nonlinear programming problems involving these functions.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Youness, E. A. & Emam, T. (2005). Semi Strongly E-Convex Functions. Journal of Mathematics and Statistics, 1(1), 51–57. https://doi.org/10.3844/jmssp.2005.51.57
- Licence
- © Science Publications
- Issue
- Volume 1, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
